The Cauchy problem for the Navier-Stokes equations with spatially almost periodic initial data

Yoshikazu Giga, Alex Mahalov, Basil Nicolaenko

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations
Original languageEnglish (US)
Title of host publicationMathematical Aspects of Nonlinear Dispersive Equations (AM-163)
PublisherPrinceton University Press
Pages213-222
Number of pages10
ISBN (Electronic)9781400827794
ISBN (Print)069112955X, 9780691129556
StatePublished - Jan 10 2009

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Giga, Y., Mahalov, A., & Nicolaenko, B. (2009). The Cauchy problem for the Navier-Stokes equations with spatially almost periodic initial data. In Mathematical Aspects of Nonlinear Dispersive Equations (AM-163) (pp. 213-222). Princeton University Press.